A 37-year-old male asked:
I take lithium 1200mg, buspar (buspirone) 60mg, propranolol 60mg per day. we recently added 25 mg per day of zoloft and got fatigue and jitteriness. worried.
1 doctor answer • 3 doctors weighed in
Neurology 13 years experience
Polypharmacy: Four psychotropic medications are quite a lot. In some cases, this many meds are required but in general it is best to try and achieve the same results with as few meds as possible. Increasing the amount of cognitive behavioral therapy is one way to increase the effectiveness of medications. Propranolol can cause depression and may be increasing your need for antidepressant medication.
5.2k viewsReviewed >2 years ago
Last updated May 9, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.